What next? Was so hoping to be well by now - advice needed!

Through the help I received on this website, I began taking T3 in January. I take 30 mg a day along with 150 mcg of Levothyroxine.

I had such hopes!

What I have noticed is that my sleep is much better and my mood is much better. However, I have a pounding heart and I feel SO incredibly tired all of the time. It is the tiredness that really led me to seek out a private endo and try this T3. I have had all my ferritin levels etc etc checked and they are all fine. My latest blood tests show good T3 and T4 and suppressed TSH. But I feel so exhausted. I don't know what to do next.

4 Replies

oldestnewest
  • I don't know if this link will be helpful but cursor down to the question dated November 9, 2005

    web.archive.org/web/2010122...

  • I have read it but am not sure how it applies?

  • Hi

    Can I suggest that you post again. Maybe include something about T3 in the Question heading - that may flag it up better for relevant people. :-)

    Louise

    x

  • Hi T3 does take a month to be at maximum in the blood.Did you take it after a blood tests for FT3? it is wonderful but not everyone needs it. You should have a retest TSH, T4 and Free T3, 6 weeks after starting T3. The normal starting dose is 20mcg, may be it is worth trying a little less. Also do you know to split the dose and take 12 hours apart? Otherwise not ideal. You get a high 2 to 3 hours after taking this potent drug ( I take it). The other thing you could try is go back to 10mcg, split for a few weeks and gradually increase to 20mcg and eventually 30mcg if that is the dose prescribed. I hope this gives you some ideas. My best doctors says that any any drug apart from the obvious like antibiotic, cardiac etc, should always be taken in a lower dose for a week or two to start with.I have a lot of allergies to drugs but find this works well for me.

    Jackie

You may also like...